MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS CI532 COCHLEAR IMPLANT WITH SLIM MODIOLAR ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS CI532 COCHLEAR IMPLANT WITH SLIM MODIOLAR ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI532
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Per the clinic, the patient experienced a magnet dislodgement during an mri (1.5 tesla).The patient's head was wrapped as recommended by cochlear.The patient attempted external manipulation of the dislodged magnet back into place; however, it did not remain in place.In april, the surgeon successfully repositioned the dislodged magnet back into place by external manipulation; however, the magnet became dislodged again in early may (specific date no reported).Explant and reimplantation is planned but has not taken place at the time of this report.

Brand Name
NUCLEUS CI532 COCHLEAR IMPLANT WITH SLIM MODIOLAR ELECTRODE
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
jia xuan thien
unit ug-1, vertical podium
no.8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key25632025
Report Number6000034-2026-02347
Device Sequence Number15790931
Product Code MCM
UDI-Device Identifier09321502032612
UDI-Public(01)09321502032612(11)240322(17)260321
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/21/2026
Device Model NumberCI532
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale